MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.0105-1873.2005.00651.x

Медицинская библиотека · Contact dermatitis · 2005

Contact vitiligo following a strong patch test reaction to triglycidyl-p-aminophenol in an aircraft industry worker: case report and review of the literature.

Jappe U, Geier J, Hausen B M

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Epoxy resin systems (ERSs) are a frequent cause of occupational allergic contact dermatitis. A 50-year-old patient developed eczematous skin lesions on the back of his hands, lower arms and eye lids, 2 months after he had started working in aircraft construction. Patch tests showed positive reactions at day 3 to nickel sulfate, epoxy resin based on diglycidyl ether of bisphenol F (DGEBF) and 1,4-butanediol diglycidyl ether (1,4-BDDGE). The chemical triglycidyl-p-aminophenol (TGPAP) applied at 1% and 0.1% induced the strongest (+++ positive) reaction. About 4 months after the patch test with TGPAP, the patient presented with 2 circular depigmented spots in the former TGPAP-patch test areas. Dermatohistopathology confirmed the diagnosis of contact vitiligo.

Для цитирования: Jappe U, Geier J, Hausen B M. Contact vitiligo following a strong patch test reaction to triglycidyl-p-aminophenol in an aircraft industry worker: case report and review of the literature.. Contact dermatitis. 2005. DOI: 10.1111/j.0105-1873.2005.00651.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.